Medical Questions > Pregnancy Forum > Getting Pregnant Forum

Scared, Please Help!!

Must Read
If you're experiencing difficult conceiving, you are not alone. Learn how doctors define infertility and how infertility affects both men and women here....
Many things cause fertility problems. Learn common causes of infertility for men and women here, plus info on factors that affect the ability to conceive....
Sometimes fertility do not manifest any symptoms. Other times there are definite signs. Learn to identify possible problems and know when to ask for help....
User Profile
My doctor put me on Clomid 50mg....This is my first cycle taking it, and my second day on it.....My period started on May 6th, I started to take Clomid on the 10th, so I have 3 more days to take it....I have a very important questions....Is it possible to have cramps and bleed a lot while being on Clomid??? is it part of a side effect??? Please someone help me if anyone had that before when taking clomid....
Did you find this post helpful?
|

replied May 11th, 2007
Active User, very eHealthy
I'm sorry. That must be very frustrating.

I have never been on clomid so I can't help you on what is a normal side effect. I know some ladies have mentioned irritablity. When doctors prescribe anything, it usually comes with a list of side effects and information on when to contact your doctor. Does that say anything about your symptoms? Have you contacted your doctor?
|
Did you find this post helpful?

User Profile
replied May 11th, 2007
Experienced User
Hi
I have been taking Clomid for a few months. My doctor perscribed 50mg 2-6 days of my cycle. As for me, I have stronger cramps, heavier cycles, and shorter periods. I used to have my period for 6-7 days and now they are 3-5 days. My doctor said that was normal. I hope that helps...Call your doctor and let him know how you are reacting to it. Good luck
|
Did you find this post helpful?

User Profile
replied May 11th, 2007
Experienced User
Thank you for your help.. I appreciate alot!

I did call my doctor today but it was her day off, so I will be calling her monday for sure......I just wanted to know if I was, not the only one that have a heavy bleeding while taking clomid......when my period started on the 6th it was normal, almost like spotting but with a little bleeding, but today and yesterday when I started taking clomid it became heavy.....So far no other side effects, besides cramping and bleeding.
|
Did you find this post helpful?